Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My mother is a ibs d patient, age 58. She goes for stool every day for 10-12 times. She is under medication and have a sedentary life style. She regularly takes loperamide, inset, librax and rifaxcin for 2 months. Alternatively she is taking this treatment for 2 years. She used to have leg swelling since then which occurs but automatically gets cured. 1 year before her kidney and liver profile test were ok. But during this 1 month her swelling of leg have increased. So her liver function and kidney profile test have been done. Her albumin level is 3.2,24 hour urine protein test- 324 mg/day, urine protein -18 mg/dl, esr-20, crp-.04, urea-9.87, creatine-0.57. Her weight is 26 kg since childhood she suffers from digestive problems and her weight was 32 kg. She cannot digest protein, diary products hence her diet is low in protein .her stool frequency is not getting low even after taking so many medications also. She regularly goes to toilet for 10-12 and it is more after eating anything. Recently it has increased as during night time before going to bed she is also going for stool. Previously before 6 months she only use to go for stool in the morning till 11 am. After that it gets stopped. Her colonoscopy and endoscopy reports done 1 year before were ok. Due to her increased frequency of stool during this 1 month she took kutsjghsn vati from dabur and stooped the allopathy. She got relaxed from it. But suddenly drop in albumin and excretion of protein from urine is whether the side effects of kutajghanvati?/ loperamide 2 tablets she takes in a week interval of 4 days. Is the reports of the recent blood test and urine test anything serious. Kindly suggest for any medicine or remedy during this covid period as we are not able to go to hospital.

1 Doctor Answered
1. Is she passing loose stools or formed stools? 2. Any associated diseases like diabetes, heart diseases will have to do more tests and have to optimise medicines.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.